Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 13, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 6, 2015, 4:05 AM EDT. It took effect at Apr 6, 2015, 10:00 AM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2015, 4:05 AM EDT (08:05 UTC)
- In effect from
- Apr 6, 2015, 10:00 AM EDT
- Expired
- Apr 9, 2015, 4:33 PM EDT
- In force
- 3 days
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
623 WHUS73 KAPX 060805 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 AM EDT MON APR 6 2015 LHZ347>349-061615- /O.NEW.KAPX.SC.Y.0013.150406T1400Z-150407T1500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 405 AM EDT MON APR 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 11 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
14 follow-up statements
723 WHUS73 KAPX 061455 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1055 AM EDT MON APR 6 2015 LHZ347>349-062300- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150407T1500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1055 AM EDT MON APR 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
019 WHUS73 KAPX 062009 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 409 PM EDT MON APR 6 2015 LHZ347>349-070415- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150407T1500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 409 PM EDT MON APR 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
391 WHUS73 KAPX 070157 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 957 PM EDT MON APR 6 2015 LHZ347>349-071000- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150407T1500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 957 PM EDT MON APR 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
350 WHUS73 KAPX 070826 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 426 AM EDT TUE APR 7 2015 LHZ347-070930- /O.CAN.KAPX.SC.Y.0013.000000T0000Z-150407T1500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 426 AM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ348-349-071630- /O.EXT.KAPX.SC.Y.0013.000000T0000Z-150408T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 426 AM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ ARNOTT WEATHER.GOV/GAYLORD
589 WHUS73 KAPX 071500 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1100 AM EDT TUE APR 7 2015 LHZ348-349-072300- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150408T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1100 AM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
117 WHUS73 KAPX 072025 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 425 PM EDT TUE APR 7 2015 LHZ345>347-080430- /O.EXB.KAPX.SC.Y.0013.000000T0000Z-150408T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 425 PM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-080430- /O.EXB.KAPX.SC.Y.0013.150408T0300Z-150408T2100Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 425 PM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-080430- /O.EXT.KAPX.SC.Y.0013.000000T0000Z-150408T2100Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 425 PM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
089 WHUS73 KAPX 080204 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1004 PM EDT TUE APR 7 2015 LHZ345>349-081015- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150408T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1004 PM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-081015- /O.CON.KAPX.SC.Y.0013.150408T0300Z-150408T2100Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1004 PM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
989 WHUS73 KAPX 080803 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 403 AM EDT WED APR 8 2015 LHZ345>349-081615- /O.EXT.KAPX.SC.Y.0013.000000T0000Z-150409T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 403 AM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-081615- /O.EXT.KAPX.SC.Y.0013.000000T0000Z-150409T0400Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 403 AM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ ARNOTT WEATHER.GOV/GAYLORD
700 WHUS73 KAPX 081441 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1041 AM EDT WED APR 8 2015 LHZ345>349-082245- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150409T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1041 AM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-082245- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150409T0400Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1041 AM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
109 WHUS73 KAPX 082024 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 424 PM EDT WED APR 8 2015 LHZ345>349-090430- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150409T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 424 PM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-090400- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150409T0400Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 424 PM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
376 WHUS73 KAPX 090204 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1004 PM EDT WED APR 8 2015 LHZ345>349-091015- /O.EXT.KAPX.SC.Y.0013.000000T0000Z-150410T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1004 PM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-091015- /O.EXT.KAPX.SC.Y.0013.000000T0000Z-150410T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1004 PM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
143 WHUS73 KAPX 090751 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 351 AM EDT THU APR 9 2015 LHZ349-090900- /O.CAN.KAPX.SC.Y.0013.000000T0000Z-150410T0000Z/ STURGEON POINT TO ALABASTER MI- 351 AM EDT THU APR 9 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345>348-091600- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150410T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 351 AM EDT THU APR 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-091600- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150410T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 351 AM EDT THU APR 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
689 WHUS73 KAPX 091509 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1109 AM EDT THU APR 9 2015 LHZ345>348-092315- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150410T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1109 AM EDT THU APR 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-092315- /O.CON.KAPX.SC.Y.0013.000000T0000Z-150410T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1109 AM EDT THU APR 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
838 WHUS73 KAPX 092033 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 433 PM EDT THU APR 9 2015 LHZ345>347-100445- /O.CAN.KAPX.SC.Y.0013.000000T0000Z-150410T0000Z/ /O.NEW.KAPX.GL.W.0005.150410T1500Z-150411T0600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 433 PM EDT THU APR 9 2015 ...GALE WARNING IN EFFECT FROM 11 AM FRIDAY TO 2 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 2 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ348-LMZ341-342-092145- /O.CAN.KAPX.SC.Y.0013.000000T0000Z-150410T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 433 PM EDT THU APR 9 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 3:35 AM EDT, 30 minutes earlier.
Area forecast discussion, Apr 6, 3:35 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
335 AM EDT MON APR 6 2015
.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 325 AM EDT MON APR 6 2015
HIGH IMPACT WEATHER POTENTIAL...WINTRY MIX OF PRECIP TODAY.
E-W FRONT IS PARKED OVER FAR SOUTHERN LOWER MI. CONSIDERABLE THERMAL
GRADIENT ACROSS THE STATE...WITH UPPER 40S AT BENTON HARBOR AND
UPPER TEENS AT THE SAULT. THAT N-S TEMP GRADIENT IS GENERALLY
TIGHTENING ACROSS THE REGION...AS HIGH PRESSURE TRIES TO BUILD SE
INTO S CENTRAL CANADA. RESULTING F-GEN IS CONTRIBUTING TO BANDED
PRECIP DEVELOPING FROM THE NORTHERN PLAINS INTO NORTHERN LOWER MI.
A NARROW BAND OF MODERATE TO HEAVY SNOW IS LIFTING NORTH...BETWEEN
M-68 AND M-32. THIS BAND DEPOSITED SLIGHTLY MORE THAN AN INCH OF
SNOW HERE AT OUR OFFICE...THOUGH PAVED SURFACE ARE ONLY SNOW
COVERED IN SPOTS. PRECIP TRENDS ARE THE MAIN CHALLENGE.
TODAY...RADAR TRENDS AND SHORT-TERM MODELS ARE IN GOOD AGREEMENT
THAT PRECIP WILL BE MOVING NORTHWARD WITH TIME THIS MORNING. THIS
CORRESPONDS WITH A NORTHWARD PUSH OF THE FRONT DOWNSTATE...UP TO
NEAR A GRR/PHN LINE. MOST OF THE SHORT-RANGE GUIDANCE SUGGESTS THAT
PRECIP WILL PUSH UP TO NEAR THE TIP OF NORTHERN LOWER MI BY MID-
MORNING...THEN MEANDER A BIT FOR THE REST OF THE DAY. THIS BAND
LOOKS TO BE PRETTY MUCH ALL SNOW...THOUGH PERHAPS ON THE SLOPPY SIDE
WITH A DEEP ISOTHERMAL LAYER BETWEEN 0 AND -5C. THERE IS A WARM NOSE
AT 850MB POKING INTO SOUTHERN SECTIONS...BUT THIS ALSO CORRESPONDS
WITH DRIER AIR...AND RELATIVELY LITTLE PRECIP IS EXPECTED THERE.
MOST SPOTS BETWEEN M-32 AND THE BRIDGE WILL PICK UP 1-2 INCHES THIS
MORNING...THOUGH AN ISOLATED 3 IS POSSIBLE. ACCUMS WILL DIMINISH IN
THE AFTERNOON AS GROUND AND BL TEMPS WARM...UP TO AN INCH IS
REASONABLE (AGAIN BETWEEN THE BRIDGE AND M-32).
MAX TEMPS WILL BE IN THE 30S NORTH AND MOSTLY 40S SOUTH...WITH MAYBE
CAD AND GLADWIN TAKING A RUN AT 50F.
TONIGHT...CANADIAN HIGH PRESSURE WILL PASS JUST NORTH OF SUPERIOR.
WITH LOSS OF DAYTIME HEATING...THE FRONT WILL GET AN EXTRA PUSH
SOUTHWARD...EXITING MI AND HEADING FOR CENTRAL IN/OH. THIS WILL TEND
TO SUPPLANT THE MAIN PRECIP AREAS FURTHER SOUTH...WITH MOST MODELS
HAVING MOST OF THEIR QPF IN THE SOUTHERN LAKES. THE PRIMARY QUESTION
IS WHETHER OUR LEFTOVER FGEN ZONE WILL REMAIN ACTIVE. THE MODELS ARE
LARGELY SPLIT ON THIS MEASURE...RANGING FROM AN UTTERLY-DRY ECMWF TO
A SOAKING-WET GFS. SUCH WIDE MODEL SPREAD IN THE 2ND PERIOD OF THE
FORECAST IS...DISTURBING. WOULD ANTICIPATE THAT...WITH
PRECIP/CONVECTION BECOMING MORE WIDESPREAD TO OUR SOUTH...OUR FGEN
BAND WOULD TEND TO SPOOL DOWN. IT WOULD ALSO BE CARELESS TO SIMPLY
TOSS AWAY ALL PRECIP...IN THE FACE OF SOME FORCING AND QUESTIONABLE
MOISTURE SUPPLY. WILL HAVE CHANCY POPS IN NORTHERN LOWER MI THRU THE
NIGHT...KEEPING EASTERN UPPER DRY. PRECIP WILL BE MOSTLY SNOW...WITH
SOME MIX WITH RAIN IN THE EVENING IN SOUTHERN SECTIONS.
MIN TEMPS LOWER 20S TO LOWER 30S.
&&
.SHORT TERM...(TUESDAY THROUGH THURSDAY)
ISSUED AT 325 AM EDT MON APR 6 2015
HIGH IMPACT POTENTIAL: LIGHT ICING IS POSSIBLE TUESDAY NIGHT INTO
WEDNESDAY MORNING.
FORECAST CHALLENGE: P-TYPE.
(04/07)TUESDAY...WITH A HUDSON BAY HIGH TO THE NORTHEAST OF THE
FORECAST AREA, AND THE FRONT/SFC TROUGH SOUTH, THE RAIN WILL BEGIN
TO RETREAT SOUTH AS THE SFC HIGH BEGINS TO SAG SOUTH A BIT. THE
ECMWF SHOWS US DRY DURING THE DAY, WHICH WOULD NOT BE SURPRISING
WITH THE HUDSON BAY HIGH IN PLACE, AND THE DRY ENE TO NE FLOW THAT
WOULD BE EXPECTED. THINK THAT THE GFS IS LAGGING A BIT IN IT'S SPEED
WITH THIS FEATURE, BUT WILL FACTOR IN SOME PRECIPITATION THROUGH THE
DAY.
AS THE 500 MB SPEED MAX MOVE UP INTO THE UPPER GREAT LAKES AND
THE 850 MB AND SFC MOISTURE INCREASES AGAIN IN THE EVENING, THE RAIN
WILL MAKE ITS WAY NORTH AGAIN. HOWEVER, THE COLD AIR LEFT IN PLACE
(UPPER 20S), AND THE AMOUNT OF RAIN ON BOTH MODELS MAKES THIS AN
ISSUE FOR POSSIBLE FREEZING RAIN. WILL HAVE A MIX OVERNIGHT. THE
OTHER ISSUE IS THAT THE SOUNDINGS FOR THE OVERNIGHT ARE BORDERLINE,
WITH THE WARM NOSE LESS THAN +1C AND THE WARM DEPTH WELL SHORT OF
3000FT. THIS COULD MEAN THAT IT IS MORE SNOW, RATHER THAN A MIX OF
RAIN OR FREEZING RAIN. WITH THE DRY AIR STILL TRYING TO WORK BACK
INTO THE REGION FROM THE HUDSON BAY HIGH, WILL KEEP THE ICE
ACCUMULATIONS LIGHT AT THIS POINT.
(04/08)WEDNESDAY...THE SFC TEMPERATURES WARM QUICKLY IN THE MORNING
SO THAT ANY MIXED FROZEN/FREEZING PRECIPITATION WILL BECOME ALL
RAIN, AND THEN THE DRY AIR WORKS IN ALOFT AND ENDS THE RAIN BY THE
AFTERNOON.
MOST OF THE NIGHT SHOULD REMAIN BUT THE NEXT WAVE COMING
OUT OF THE ROCKIES BEGINS TO MOVE OUT INTO THE CENTRAL PLAINS AND
RAIN DEVELOPS IN THE SOUTHWEST COUNTIES BETWEEN 06Z AND 12Z. THE
ECMWF IS A LITTLE FASTER WITH THIS FEATURE, BUT WILL HOLD ONTO THE
GFS IDEA FOR NOW AS IT GOES ALONG WITH THE GOING FORECAST.
(04/09)THURSDAY...AS THE 500 MB WAVE MOVES INTO THE UPPER GREAT
LAKES, AND THE SFC LOW SPINS UP THE WARM FRONT MOVES TO THE NORTH
AND THE RAIN MOVES INTO THE FORECAST AREA. THE MODELS HAVE NEGATIVE
SHOWALTER INDICES, SO WILL RUN THE RISK OF EMBEDDED THUNDER WITH THE
RAIN. THE THUNDER POTENTIAL WILL CONTINUE THROUGH THURSDAY EVENING
UNTIL THE COLD FRONT MOST THROUGH BETWEEN 06Z AND 12Z.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH SUNDAY)
ISSUED AT 325 AM EDT MON APR 6 2015
EXTENDED (FRIDAY THROUGH SUNDAY)...FRIDAY SFC TEMPERATURES REMAIN
WARM FOR NOW, BUT 500 MB LOW MOVES OVER THE FORECAST AREA AND COULD
CHILL THE AIR ENOUGH FOR A MIX OF RAIN AND SNOW IN THE LATE
AFTERNOON, BUT IT LOOKS LIKE THAT WOULD BE MOST LIKELY FRIDAY NIGHT.
WARMING SFC TEMPERATURES WILL PRODUCE RAIN, BUT DRY AIR WILL MOVE
INTO THE FORECAST AREA LATE AND DRY THINGS UP FOR NEXT SUNDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 134 AM EDT MON APR 6 2015
PERIODS OF -SN OR MIXED PRECIP AT APN/PLN/TVC...MAINLY THIS
MORNING.
PRECIP WILL CONTINUE TO BE GENERATED AT TIMES...NORTH OF A
STALLED FRONT DOWNSTATE. MOST OF THIS WILL BE NORTH OF MBL...BUT
THE OTHER TAF SITES WILL CONTEND WITH PERIODS OF -SN OR
-SNRA...ESPECIALLY THIS MORNING. IFR CONDITIONS WILL BE SEEN AT
TIMES. TVC/MBL WILL BE LARGELY VFR THIS AFTERNOON/EVENING...WHILE
APN/PLN WILL RIDE THE EDGE OF MVFR/IFR.
EASTERLY WINDS TODAY APN/PLN...LIGHTER/VARIABLE WINDS TVC/MBL.
&&
.MARINE...
ISSUED AT 325 AM EDT MON APR 6 2015
EASTERLY FLOW NORTH OF A STALLED FRONT DOWNSTATE WILL BE A LITTLE
STRONGER THAN EARLIER PROGGED. THE LONG ONSHORE FETCH ON LAKE
HURON WILL PROMPT A SMALL CRAFT ADVISORY FROM LATE MORNING INTO
TUESDAY ALONG THE NE LOWER MI COAST.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 10 AM TODAY TO 11 AM TUESDAY FOR
LHZ347>349.
LM...NONE.
LS...NONE.
&&
NEAR TERM...JAZ
SHORT TERM...JSL
LONG TERM...JSL
AVIATION...JAZ
MARINE...JAZHazardous weather outlook, Apr 6, 3:39 AM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 339 AM EDT MON APR 6 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-071000- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 339 AM EDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. LIGHT ACCUMULATIONS OF SLOPPY SNOW WILL BE SEEN TODAY OVER THE STRAITS REGION AND FAR NORTHERN LOWER MICHIGAN...MAINLY NORTH OF M-32. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS POTENTIAL FOR LIGHT FREEZING RAIN OR FREEZING DRIZZLE ACROSS NORTHERN LOWER MICHIGAN TUESDAY NIGHT THROUGH EARLY WEDNESDAY MORNING. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER AT ANY TIME. REPORTS CAN BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && WEATHER.GOV/GAYLORD JZ
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.